MathSciNet Relay Station
MathSciNet bibliographic data
MR2497461 53C12 (32Q15 57R18)
Wang, Z. Z.; Zaffran, D. A remark on the hard Lefschetz theorem for Kähler orbifolds. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2497–2501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement